Translator Disclaimer
November 2019 Stationary distributions and convergence for Walsh diffusions
Tomoyuki Ichiba, Andrey Sarantsev
Bernoulli 25(4A): 2439-2478 (November 2019). DOI: 10.3150/18-BEJ1059

Abstract

A Walsh diffusion on Euclidean space moves along each ray from the origin, as a solution to a stochastic differential equation with certain drift and diffusion coefficients, as long as it stays away from the origin. As it hits the origin, it instantaneously chooses a new direction according to a given probability law, called the spinning measure. A special example is a real-valued diffusion with skew reflections at the origin. This process continuously (in the weak sense) depends on the spinning measure. We determine a stationary measure for such process, explore long-term convergence to this distribution and establish an explicit rate of exponential convergence.

Citation

Download Citation

Tomoyuki Ichiba. Andrey Sarantsev. "Stationary distributions and convergence for Walsh diffusions." Bernoulli 25 (4A) 2439 - 2478, November 2019. https://doi.org/10.3150/18-BEJ1059

Information

Received: 1 October 2017; Revised: 1 June 2018; Published: November 2019
First available in Project Euclid: 13 September 2019

zbMATH: 07110101
MathSciNet: MR4003554
Digital Object Identifier: 10.3150/18-BEJ1059

Rights: Copyright © 2019 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4A • November 2019
Back to Top